# SDR SWAA2023060857238

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 23,020 hours, 11,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER F/A FWD JUMPSEAT HAS BROKEN SEAL<[01] REPLACED FWD F/A FLASHLIGHT AND SEAL REF AMM 25-64-00
